I would like to discuss this here with you. Bear with me on this one. It is claimed by many of you that abstinence increases testosterone. One user has pointed out that 5-alpha reductase is released during O, which leads to the conversion of testosterone into DHT, which is stronger than testosterone. Let's say you're doing this whole nofap deal partly because you want the benefits of testosterone (muscles, etc). So you're not O'ing, so you release less 5-alpha reductase which leads to an accumulation of testosterone and a decrease in DHT, because there is now too little 5-alpha reductase to convert a sufficient amount of testosterone into DHT. Okay, the increase in testosterone sounds good... the decrease in DHT - not so much. So while you might have a high testosterone level, it effectively causes the opposite effect, because DHT is the active form of testosterone if you will. This could also explain the erectile dysfunctions of some users here, because a lack of DHT is associated with ED. I mean, correct me if I'm wrong, but if my line of thinking is right some of you might do more harm than good by NOT PMO'ing. You're decreasing your DHT, hence you increase your risk for ED, decrease the beneficial effects of testosterone, etc. Following quote is from Gur S et al, 2013, Expert Opin Drug Saf, 12(1):81-90 Clinical trials with 5ARI report prevalence rates of de novo erectile dysfunction of 5 - 9%. Decreased circulating dihydrotestosterone (DHT) resulting from 5ARI use is associated with diminished sexual desire and/or orgasm. The presence of adverse sexual effects is associated with decreased self-esteem, quality of life and ability to maintain an intimate relationship. http://www.ncbi.nlm.nih.gov/pubmed/23173718 another thing that might be interesting to know is PFS. PFS is a syndrome caused by a medication against hair loss. The drug is an 5ARI (it inhibits 5-alpha reductase), which helps with hair loss because DHT can damage hair roots and 5ARI's decrease the amount of testosterone converted into DHT. However, the side effects of these drugs include PFS. Symptoms of PFS are decreased libido, lack of reaction to sexual stimulation, impotence, DE, ED, a shrinking penis, shrinking testicles, ejaculatory anhedonia, panic attacks, depression, and the list goes on and on. (contact me if you want the sources, the list is too long to post it here; I'm too lazy) while this is a rare condition caused by a 5ARI, the symptoms are caused by the inhibition of 5-alpha reductase, so you might not want to reduce your 5-alpha reductase TOO much by abstaining from climax. Of course this is all based on the assumption that what the other user said about 5-alpha reductase release upon climax is correct.